Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 273, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Oct 16, 2021, 9:48 AM EDT for 4 counties in New York. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2021, 9:48 AM EDT (13:48 UTC)
- Expired
- Oct 16, 2021, 10:30 AM EDT
- In force
- 42 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cayuga County, NY, Cortland County, NY, Onondaga County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 59 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
094 WUUS51 KBGM 161348 SVRBGM NYC011-023-067-109-161430- /O.NEW.KBGM.SV.W.0273.211016T1348Z-211016T1430Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Binghamton NY 948 AM EDT Sat Oct 16 2021 The National Weather Service in Binghamton has issued a * Severe Thunderstorm Warning for... Southeastern Cayuga County in central New York... Northern Cortland County in central New York... Southeastern Onondaga County in central New York... Northeastern Tompkins County in central New York... * Until 1030 AM EDT. * At 948 AM EDT, a severe thunderstorm was located near Taughannock Falls, or 8 miles north of Ithaca, moving northeast at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Cortland, Pompey, Manlius, Fayetteville, Lansing, Homer, Otisco, Groton, Locke and Genoa. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4246 7656 4265 7662 4303 7600 4271 7589 TIME...MOT...LOC 1348Z 232DEG 41KT 4256 7650 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Deal
3 follow-up statements
810 WWUS51 KBGM 161403 SVSBGM Severe Weather Statement National Weather Service Binghamton NY 1003 AM EDT Sat Oct 16 2021 NYC011-023-067-109-161430- /O.CON.KBGM.SV.W.0273.000000T0000Z-211016T1430Z/ Cayuga NY-Cortland NY-Onondaga NY-Tompkins NY- 1003 AM EDT Sat Oct 16 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT FOR SOUTHEASTERN CAYUGA...NORTHERN CORTLAND...SOUTHEASTERN ONONDAGA AND NORTHEASTERN TOMPKINS COUNTIES... At 1003 AM EDT, a severe thunderstorm was located near Sempronius, or 8 miles northwest of Cortland, moving northeast at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Pompey, Manlius, Fayetteville, Homer, Otisco, Groton, Preble, Moravia, Scott and Truxton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4255 7641 4278 7641 4303 7600 4271 7589 TIME...MOT...LOC 1403Z 230DEG 40KT 4267 7633 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Deal
659
WWUS51 KBGM 161416
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1016 AM EDT Sat Oct 16 2021
NYC109-161425-
/O.CAN.KBGM.SV.W.0273.000000T0000Z-211016T1430Z/
Tompkins NY-
1016 AM EDT Sat Oct 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TOMPKINS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4263 7633 4281 7637 4303 7600 4281 7592
TIME...MOT...LOC 1415Z 223DEG 39KT 4277 7622
$$
NYC011-023-067-161430-
/O.CON.KBGM.SV.W.0273.000000T0000Z-211016T1430Z/
Cayuga NY-Cortland NY-Onondaga NY-
1016 AM EDT Sat Oct 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR SOUTHEASTERN CAYUGA...NORTHWESTERN CORTLAND AND SOUTHEASTERN
ONONDAGA COUNTIES...
At 1015 AM EDT, a severe thunderstorm was located over Scott, or 12
miles north of Cortland, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pompey, Manlius, Fayetteville, Otisco, Preble, Scott, Sempronius,
Tully, Fabius and La Fayette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4263 7633 4281 7637 4303 7600 4281 7592
TIME...MOT...LOC 1415Z 223DEG 39KT 4277 7622
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Deal025
WWUS51 KBGM 161427
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1027 AM EDT Sat Oct 16 2021
NYC011-023-067-161436-
/O.EXP.KBGM.SV.W.0273.000000T0000Z-211016T1430Z/
Cayuga NY-Cortland NY-Onondaga NY-
1027 AM EDT Sat Oct 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAYUGA...
NORTHWESTERN CORTLAND AND SOUTHEASTERN ONONDAGA COUNTIES WILL EXPIRE
AT 1030 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4263 7633 4281 7637 4303 7600 4281 7592
TIME...MOT...LOC 1426Z 232DEG 41KT 4285 7609
$$
DealWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 16, 9:28 AM EDT, 20 minutes earlier.
Area forecast discussion, Oct 16, 9:28 AM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 928 AM EDT Sat Oct 16 2021 .SYNOPSIS... A strong cold front approaches the area today, bringing showers and thunderstorms this morning west of Binghamton and this afternoon further east. A few storms could become strong to severe, with gusty winds being the main threat. Much cooler air will then be in place tonight through Monday, with scattered lake effect rain showers across Central NY and mainly dry, but breezy weather for Northeast PA. High pressure brings pleasant and seasonable weather areawide on Tuesday and Wednesday. && .NEAR TERM /THROUGH SUNDAY/... 930 AM Update... Increased PoPs further east this morning into the southern tier with cells developing ahead of the main line which is still expected to move through in the late morning into the early afternoon. 7 AM Update Favorable wind shear and instability already this morning for isolated supercell development. We have already seen storms with strong low level rotation; this will need to be watched closely as the squall line (possible QLCS) approaches later this morning into the afternoon hours. Otherwise, near term forecast remains on track. 340 AM Update Active weather expected today as a strong cold front presses through from west to east. SPC has upgraded much of our CWA to a slight risk of severe thunderstorms; with the greatest threat being isolated damaging winds along a developing squall line. Although unlikely there is also an outside chance for a brief tornado to develop as well, considering the high levels of low level shear and helicity forecast. Current 6.95um GOES-East WV loop shows a narrow but deep plume of enhanced moisture streaming from the central Gulf Coast up the Appalachians and into NY/PA. Cyclogenesis is ongoing across northern Indiana/Ohio and southern Michigan, with hints of a developing baroclinic leaf across lower Michigan. The overall synoptic set up for today is: A large upper level trough is moving into the Ohio Valley at this time, with a 80-90 kt 500mb jet progged to reach Central NY/ NE PA by early afternoon. Our CWA will be in the left exit region of this jet streak, with strong upper level divergence forecast. This will allow for an area of heavy rain and embedded line of thunderstorms to develop along the surface cold front. There will be some scattered showers and isolated thunderstorms across the Central Southern Tier and Finger Lakes before daybreak, as the first wave moves through. Atmospheric parameters are already becoming more favorable/primed for stronger to isolated severe storms. Bulk effective layer shear is increasing to between 40-50kts during the predawn hours and there is upwards of 500 J/Kg of MLCAPE in place...some of which is surface based. There is some minor surface based CIN present early this morning, but lifted indices are already around -3 so if any of these early morning storms can tap into the better, slightly elevated instability, there could already be some isolated stronger storms. The main threat window will be along or just ahead of the primary cold front. Based on latest consensus of CAMs, this front should move into our western zones between 8-11 AM...reaching I-81 from Syracuse to Binghamton between 11AM to 2 PM and finally the Wyoming Valley, Catskills & Poconos between 1 to 5 PM this afternoon. Guidance indicates potentially between 300-800 J/Kg of SBCAPE, deep layer shear 50-65 kts and strong low level shear (0-1km) of 25-30 kts. There is also forecast to be 200-300 M2/S2 of 0-1km storm relative helicity present...combined with ample low level moisture (Td sfc 64-68F) and low LCL (< 350m) the environment is at least marginally favorable for storms to rotate...and an isolate tornado would be possible...potentially the QLCS embedded type. In fact, latest HREF members are all showing a QLCS type squall line developing and pushing east across our region today. DCAPE is only progged to be around 200 J/Kg or less out ahead of the line, so the gusty to isolated damaging winds would be more dynamically forced, as a strong low level jet of 50 kts at 850mb becomes involved. Once the above mentioned line of storms races east of our area by around 5 PM, we will be left with just a post frontal area of moderate rain for several more hours this evening. Then, by late evening things should dry out for most locations...except some lake effect rain showers begin moving across the northern and far western portion of the forecast area. These lake effect rain showers will continue overnight, on mainly a due westerly flow...therefore the highest PoPs for rain will be along and north the the NY Thruway (Syracuse to Utica) and out in the hills of western Steuben (off lake Erie here). For the remainder of the CWA, expect partly cloudy, breezy and cooler weather tonight with just an isolated shower possible. Overnight lows dip down into the 40s. For Sunday, the area remains under the influence of a broad, rather higher amplitude upper level trough. The lake effect rain showers continue up north as 850mb temps fall to around 0C. By late morning and into the afternoon a shortwave disturbance is forecast to drop south through the area. This will initially cause the lake effect bands to fluctuate and become disrupted for a time. It will also initiate scattered shower development further south, into the Twin Tiers and much of NE PA in the afternoon. Late in the day the lake effect rain bands may become better organized on a 290-310 degree flow. Otherwise, outside of the pop up showers Sunday will feature partly sunny skies, breezy west winds 15-25 mph and cool highs in the 50s. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... 318 AM Update... Models and ensembles are in good agreement through this period, with a high amplitude trough persisting over Quebec and the northeastern US. Persistent low-level WNW to NW flow off the Great Lakes and cyclonic flow aloft with embedded vort maxes will lead to periods of lake effect rain showers with a slight diurnal trend. Some thunderstorms will be possible even into Sunday night over parts of the Mohawk Valley, downwind of Lake Ontario. Colder air will filter into the area by Monday, carried on blustery northwest winds. 850 mb temps will drop below 0C over most of the CWA on Monday. This will reduce lapse rates a bit, reducing the risk of thunder. Precip types will stay all rain, even in the higher terrain, as Wet Bulb Zero heights will only drop to around 4000-4500 feet MSL over the Catskills. Highs will be in the 50s over most of the lower elevations (40s in higher elevations above 2500 feet or so). This is only about 5-8 degrees below normal, well within "seasonal" range considering it's a highly variable time of year. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... 318 AM Update... The persistent trough will shift east of the area Tuesday night, with winds aloft backing to the WNW ahead of an upper level ridge shifting east across the Great Lakes. While the ridge will weaken as it approaches, temperatures will still warm back up into the 60s for most areas. Uncertainty increases by Friday as a series of shortwave troughs look to mve across the area, with a surface low moving across the Great Lakes. Precip chances will increase as early as Thursday as a weak warm front moves north of the area, but the main focus for precip looks to stay north of the Mohawk Valley until a cold front approaches Thursday night. The more important question lingers just beyond the forecast period, as a deeper cold air outbreak may follow this front in time for the weekend. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... Scattered showers and perhaps an isolated thunderstorm may clip RME and SYR prior to 12z this morning. MVFR CIGS begin to develop across much of the area between 12-15z this morning, as clouds lower and thicken out ahead of an approaching cold front. Widespread showers move west to east across the region today, mainly between about 14-22z. Ceilings and visibilities should lower to MVFR fuel alternate levels as the rain and embedded thunderstorms move through with some IFR ceilings possible at a few TAF sites. Continued with a tempo group for either +SHRA or TSRA at all TAF sites as the squall line pushes through along the frontal boundary. Current timing for squall line is mainly 14-18z SYR, ELM, ITH...16-19z BGM and RME...and 18-21z AVP. Could see brief LIFR restrictions in thunderstorms, with heavy rain, gusty and erratic winds. Southerly winds 8-15 kts this morning shift quickly to westerly behind the cold front at 10-20kts. After the widespread rain moves out from west to east (between 21-00z) expect just an isolated shower, except lingering scattered showers for RME and SYR as it transitions to lake effect rain showers tonight. Conditions should improve to lower end VFR or occasional MVFR by late evening. Best chance to see lingering MVFR CIGs is at SYR and RME....this will likely continue overnight with lake effect rain showers increasing. Outlook... Sunday through Sunday night...Chance of showers, mainly for the NY terminals; intermittent restrictions possible. Monday...Chance of showers, mainly RME and SYR, and associated restrictions. Otherwise, mainly VFR. Tuesday through Wednesday...Mainly VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...MJM NEAR TERM...AJG/MJM SHORT TERM...MPH LONG TERM...MPH AVIATION...MJM
Hazardous weather outlook, Oct 16, 3:36 AM EDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 336 AM EDT Sat Oct 16 2021 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-170745- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 336 AM EDT Sat Oct 16 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. An approaching cold front moves into the area today, bringing widespread showers and scattered thunderstorms. A few storms could become severe, with localized damaging wind gusts. SPC has much of our area under a slight risk for severe thunderstorms. The highest threat for isolated damaging winds should be along a developing squall line that pushes east across the region from mid-morning into the afternoon hours. Remain weather aware and have reliable ways to receive severe weather watches, warnings and statements if issued. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Oct 16, 5:35 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
535 AM EDT SAT OCT 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG 1 WSW PULTENEY 42.51N 77.19W
10/16/2021 STEUBEN NY LAW ENFORCEMENT
TREE DOWN ON A RESIDENCE. NO INJURIES
REPORED AT THIS TIME. TIME IS ESTIMATED BY
RADAR.
&&
MJMLocal storm report, Oct 16, 5:55 AM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
555 AM EDT SAT OCT 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG 2 NNE GREENWOOD 42.16N 77.64W
10/16/2021 STEUBEN NY LAW ENFORCEMENT
TREE DOWN BLOCKING ROADWAY. TIME ESTIMATED
BY RADAR.
&&
MJMSpecial weather statement, Oct 16, 6:50 AM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Binghamton NY
650 AM EDT Sat Oct 16 2021
NYZ009-018-036-037-161130-
Onondaga NY-Southern Oneida NY-Madison NY-Northern Oneida NY-
650 AM EDT Sat Oct 16 2021
...A strong thunderstorm will impact portions of southwestern Oneida,
northwestern Madison and southeastern Onondaga Counties through 730
AM EDT...
At 650 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lyndon, or near Syracuse, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Onondaga, Syracuse, De Witt, Sullivan, Oneida, Lenox, Pompey,
Chittenango, Canastota and Manlius.
This includes the following highway exits...
Interstate 90 between 34 and 35.
New York Interstate 81 between 15 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4298 7548 4279 7623 4294 7633 4318 7600
4318 7596 4317 7596 4318 7594 4316 7592
4315 7589 4328 7587 4332 7581
TIME...MOT...LOC 1050Z 231DEG 38KT 4298 7607
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MPHLocal storm report, Oct 16, 8:01 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
801 AM EDT SAT OCT 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 2 SW PULTENEY 42.50N 77.19W
10/16/2021 STEUBEN NY EMERGENCY MNGR
SMALL TREE DOWN ON NON-RESIDENTIAL BUILDING.
&&
BJTLocal storm report, Oct 16, 8:02 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
802 AM EDT SAT OCT 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM TSTM WND DMG 1 SW PULTENEY 42.50N 77.19W
10/16/2021 STEUBEN NY EMERGENCY MNGR
OUTSIDE INDUSTRIAL TENT TWISTED.
&&
BJTSpecial weather statement, Oct 16, 9:33 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Binghamton NY
933 AM EDT Sat Oct 16 2021
NYZ016-017-023-025-161400-
Southern Cayuga NY-Seneca NY-Schuyler NY-Tompkins NY-
933 AM EDT Sat Oct 16 2021
...Strong thunderstorms will impact portions of southeastern Seneca,
northeastern Schuyler, southeastern Cayuga and northern Tompkins
Counties through 1000 AM EDT...
At 932 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Covert to near Enfield. Movement was
northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ithaca, Cayuga Heights, Lansing, Enfield, Groton, Covert, Locke,
Genoa, Dryden and Trumansburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4262 7667 4284 7634 4280 7629 4278 7627
4268 7626 4247 7631 4236 7675
TIME...MOT...LOC 1332Z 225DEG 39KT 4258 7660 4240 7668
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DealThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 4:07 AM EDT | Special Weather Statement | BGM | Steuben | 38 min |
| Oct 16, 4:43 AM EDT | Special Weather Statement | BGM | Schuyler, Steuben, Yates | 47 min |
| Oct 16, 4:49 AM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Steuben, Yates | 41 min |
| Oct 16, 5:13 AM EDT | Special Weather Statement | BGM | Seneca | 47 min |
| Oct 16, 5:31 AM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 44 min |
| Oct 16, 5:34 AM EDT | Tornado Warning | BGM | Schuyler, Seneca, Yates | 26 min |
| Oct 16, 5:55 AM EDT | Tornado Warning | BGM | Cayuga, Seneca, Tompkins | 35 min |
| Oct 16, 6:25 AM EDT | Tornado Warning | BGM | Cayuga, Cortland, Onondaga | 35 min |
| Oct 16, 6:50 AM EDT | Special Weather Statement | BGM | Onondaga | 40 min |
| Oct 16, 9:33 AM EDT | Special Weather Statement | BGM | Tompkins | 27 min |
| Oct 16, 10:20 AM EDT | Areal Flood Advisory | BGM | Cayuga, Onondaga | 3 hr |
| Oct 16, 10:27 AM EDT | Special Weather Statement | BGM | Onondaga | 33 min |
| Oct 16, 10:59 AM EDT | Areal Flood Advisory | BGM | Madison, Onondaga | 3 hr |
| Oct 16, 11:15 AM EDT | Special Weather Statement | BGM | Oneida | 30 min |
| Oct 16, 11:30 AM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 20 min |
| Oct 16, 11:50 AM EDT | Special Weather Statement | BGM | Chenango | 25 min |
| Oct 16, 12:53 PM EDT | Areal Flood Advisory | BGM | Chenango, Cortland, Madison | 3 hr |
| Oct 16, 3:23 PM EDT | Special Weather Statement | BGM | Sullivan | 37 min |
| Oct 16, 4:49 PM EDT | River Flood Warning | BGM | Onondaga | 5 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.